Sharp estimates of approximation of periodic continuous functions by regular splines
Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 9-20
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_42_1_a1,
author = {M. R. Ismagulov},
title = {Sharp estimates of approximation of periodic continuous functions by regular splines},
journal = {Matemati\v{c}eskie zametki},
pages = {9--20},
year = {1987},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a1/}
}
M. R. Ismagulov. Sharp estimates of approximation of periodic continuous functions by regular splines. Matematičeskie zametki, Tome 42 (1987) no. 1, pp. 9-20. http://geodesic.mathdoc.fr/item/MZM_1987_42_1_a1/